# SDR QXEA2021112300526

- Difficulty date: November 16, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 12,915 hours, 7,571 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRSION ON RH DOUBLER AT FR 14 AND Y= +46. REMOVED AND REPLACED RH DOUBLER (SILL) IAW SRM 51-40-08, 51-40-03, 51-40-04..
